# SDR DXTA2023081793310

- Difficulty date: August 17, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000073
- Aircraft time: 1,355 hours, 795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE WILL NOT MOVE FROM THE OPEN POSITION. IT IS MECHANICALLY JAMMED. DOOR CANNOT BE LATCHED CLOSED.  ARRIVED AT AIRCRAFT IN HANGAR NOTING MED LEFT OPEN. TECHS ATTEMPTED TO MOVE INNER DOOR HANDLE TO THE LATCHED POSITION AND CONFIRMED PILOT WRITE UP THAT DOOR HANDLE APPEARS TO BE MECHANICALLY UNABLE TO MOVE TO THE LATCHED POSITION. TECHS ACCESSED INNER DOOR MECHANISM REF MM 52-10-10. UPON VISUAL INSPECTION TECHS NOTED THE LOWER FORWARD DOOR LATCH PIN ON PUSHROD 10 WAS OVER RETRACTED AND BOUND UP. TECHS WERE ABLE TO FREE UP THE MECHANISM BY HAND WITH LIGHT EFFORT. TECHS PERFORMED CLEARANCE MEASUREMENTS FOUND IN CE700 AMM 52-10-43 OF THE FORWARD AND AFT LOWER LATCH/LOCK ASSY AND NOTED THEM TO BE WITHIN THE ACCEPTABLE RANGE BUT ON THE HIGH END. TECHS PERFORMED ADJUSTMENTS OF PUSHROD 9 AND PUSHROD 10 REF CE700 MM 52-10-43 WITH NO DEFECTS NOTED. TECHS FOUND THAT THE INNER HANDLE LATCHED STOP BOLT WAS NOT TOUCHING THE INNER HANDLE. PERFORMED THE ADJUSTMENT OF THE INNER DOOR HANDLE LATCHED STOP BOLT REF AMM 52-10-43 WITH NO FURTHER DEFECTS NOTED. PERFORMED CABIN DOOR LATCH/LOCK SYSTEM FUNCTIONAL TEST WITH NO DISCREPANCIES NOTED REF CE700 AMM 52-10-43. CLOSED ALL ACCESS REF MM 52-10-05. PERFORMED THE CABIN DOOR OPERATIONAL CHECK REF CE700 AMM 52-10-00 WITH NO DEFECTS NOTED. ORIGINAL SUBMISSON DATE:  8/17/2023.
